MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; INTRODUCER

ENDOLOGIX, INC. AFX; INTRODUCER
Model Number S17-45
Medical Device Problem Codes Material Fragmentation (1261); Defective Component (2292); Delamination (2904); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Event device has not been received.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent, and a non endologix proximal extension on (b)(6) 2016.At the completion of the initial procedure, during the closure of the access site a plastic fragment was discovered coming from the access vessel.The plastic fragment was removed by hand in one intact piece.There was no known impact to the patient.The patient is stable.
 
Additional Manufacturer Narrative
At the completion of the investigation, the clinical evaluation was not completed, there was no known impact to the patient.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The root cause of the reported event seems to be a manufacturing deficiency.

Brand Name
AFX
Common Device Name
INTRODUCER
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5887466
Report Number2031527-2016-00402
Device Sequence Number11060593
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)190426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2019
Device Model NumberS17-45
Device Lot Number1461997-007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2016
Supplement Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;